Publication detail

Transposition hypergroups of Fredholm integral operators and related hyperstructures I

HOŠKOVÁ, Š. CHVALINA, J. RAČKOVÁ, P.

Original Title

Transposition hypergroups of Fredholm integral operators and related hyperstructures I

English Title

Transposition hypergroups of Fredholm integral operators and related hyperstructures I

Type

journal article - other

Language

en

Original Abstract

Transposition hypergroups of Fredholm integral operators and related hyperstructures are study

English abstract

Transposition hypergroups of Fredholm integral operators and related hyperstructures are study

Keywords

Transposition hypergroup, ordered group, Fredholm integral operator, join space of integral operators,

RIV year

2008

Released

11.11.2008

ISBN

1735-0611

Periodical

Journal of Basic Science

Year of study

4(2008)

Number

1

State

IR

Pages from

43

Pages to

54

Pages count

12

Documents

BibTex


@article{BUT49626,
  author="Šárka {Hošková} and Jan {Chvalina} and Pavlína {Račková}",
  title="Transposition hypergroups of Fredholm integral operators and related hyperstructures I",
  annote="Transposition hypergroups of Fredholm integral operators and related hyperstructures are study",
  chapter="49626",
  journal="Journal of Basic Science",
  number="1",
  volume="4(2008)",
  year="2008",
  month="november",
  pages="43--54",
  type="journal article - other"
}